# SDR EPUA20160929001

- Difficulty date: September 29, 2016
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N28AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0751
- Aircraft time: 17,601 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Brake Assy
- Part time: 899 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE CALIPER BOLT BROKEN AND JAMMED THE TIRE ASSEMBLY RESULTING IN A FLAT SPOTTED TIRE.  THE BRAKE ASSEMBLY AS WELL AS THE TIRE ASSEMBLY WERE REPLACED.
